MathSciNet Relay Station
MathSciNet bibliographic data
MR2438303 35Q53 (35Q51 37K40 37L05)
Li, Ji Bin; Li, Yi Shen Bifurcations of travelling wave solutions for a two-component Camassa-Holm equation. Acta Math. Sin. (Engl. Ser.) 24 (2008), no. 8, 1319–1330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement